# SDR CA970722029

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 2750564
- Condition: Intermittent
- Location: Pseu
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A, C

## Discrepancy

(CAN) REJECTED TAKEOFF AT 80 KNOTS DUE TO TAKEOFF WARNING AND RED CONFIGURATION LIGHT ON. PROXIMITY SENSOR ELECTRICAL UNIT FAULTY. REPLACED.
